American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 72 of 72 found      Go to page: 1 2 3

[61] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[62] I. Kan. A chaotic function possessing a scrambled set with positive Lebesgue measure . Proc. Amer. Math. Soc. 92 (1984) 45-49. MR 749887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Carlos Arteaga. Necessary conditions for stability of nonsingular endomorphisms of the circle . Proc. Amer. Math. Soc. 92 (1984) 41-44. MR 749886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] J. Smítal. A chaotic function with a scrambled set of positive Lebesgue measure . Proc. Amer. Math. Soc. 92 (1984) 50-54. MR 749888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Bau Sen Du. A chaotic function whose nonwandering set is the Cantor ternary set . Proc. Amer. Math. Soc. 92 (1984) 277-278. MR 754720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] S. Pelikan. Invariant densities for random maps of the interval . Trans. Amer. Math. Soc. 281 (1984) 813-825. MR 722776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James A. Yorke and Kathleen T. Alligood. Cascades of period-doubling bifurcations: A prerequisite for horseshoes. Bull. Amer. Math. Soc. 9 (1983) 319-322. MR 714994.
Abstract, references, and article information   
View Article: PDF

[68] J. Smítal. A chaotic function with some extremal properties . Proc. Amer. Math. Soc. 87 (1983) 54-56. MR 677230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Tien Yien Li, Michał Misiurewicz, Giulio Pianigiani and James A. Yorke. No division implies chaos . Trans. Amer. Math. Soc. 273 (1982) 191-199. MR 664037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Mark Levi. Qualitative analysis of the periodically forced relaxation oscillations. Memoirs of the AMS 32 (1981) MR 617687.
Book volume table of contents   

[71] James P. Keener. Chaotic behavior in piecewise continuous difference equations . Trans. Amer. Math. Soc. 261 (1980) 589-604. MR 580905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Abraham Boyarsky and Sarah Cooper. Weak continuity of invariant measures for a class of piecewise monotonic transformations . Proc. Amer. Math. Soc. 80 (1980) 574-576. MR 587930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 72 of 72 found      Go to page: 1 2 3